U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

What sensations can you feel if you receive an iv infusion of zenapax?

1 doctor answer3 doctors weighed in
Dr. Stuart Flechner
Urology 46 years experience
Few, but can occur: Zenapax is the brand name of the il2 receptor blocking antibody called daclizumab. It is a humanized monoclonal antibody most often used to prevent rejection of organ transplants. Any antibody (protein) can cause infusion reactions such as fever, chills, joint pains, headache, sob, etc. It was taken off the market in the us by its manufacturer in 2010. For poor sales, not safety issues.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 36-year-old member asked:

During an IV infusion of zenapax (daclizumab), will I feel sick?

1 doctor answer2 doctors weighed in
Dr. Stuart Flechner
Urology 46 years experience
Not available: Zenapax brand of daclizumab; a humanized monoclonal anti-cd25 antibody; is no longer produced. As far as i know it was never generic or produced by other than the novartis company.

Related questions

A 64-year-old female asked:
1 doctor answer3 doctors weighed in
A 24-year-old female asked:
1 doctor answer1 doctor weighed in
A 25-year-old female asked:
1 doctor answer1 doctor weighed in
A female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 20, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.